# SDR R61A202001310140

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17087562001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND SUPPORT ANGLE CORRODED BETWEEN FR87R & FR 86R,  BETWEEN STGR 28R & STGR 27R UPON FURTHER INVESTIGATION. FOUND SUPPORT ANGLE BETWEEN FR87R & FR 86R, BETWEEN STGR 28R & STGR 27R  TO BE 100% MATERIAL LOSS. CORROSION DIMENSIONS: H-100% LOSS L-.771" W-.658" NOMINAL .062" OUT OF LIMITS. REF EMB SRM 51-10-02 TOOLING TC2-50431 CAL 11-12-20 HG2-7135 CAL 10-29-20 INSTALLED NEW SUPPORT ANGLE BETWEEN FR87R & FR 86R, BETWEEN STGR 28R & STGR 27R REF SRM 51-40-08 AND RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND APPLIED CIC REF CPM 51-25-00-910-001-A.  PN# 170-87562-001
